| Model Number |
900SFC |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
11/02/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 1 year 10 months post implant of this 28mm tricuspid annuloplasty ring, the device was explanted and replaced with a 29mm tricuspid bioprosthetic valve for unknown reasons.No additional adverse patient effects were reported.